# SDR COEA9572901

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729FE
- Make and model: Fokker F.27MK 600
- Aircraft serial: 10385
- Engine: Rroyce DART5297E
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Vent Line
- Part number: E027271
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

DURING CRUISE OF FLIGHT 729, NR 2 GEARBOX LOW OIL PRESSURE LIGHT ILLUMINATED.  CREW SHUT DOWN ENGINE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED GEARBOX AND FOUND LEAK AT VENT LINE.  REPAIRED LINE IAW AC 43.13 STANDARD PRACTICES.  SERVICED GEARBOX, LEAK AND OPERATIONAL CHECK GOOD.  (M)
